MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. ALLEVYN LIFE SACRUM (SMALL) PACK OF 10; DRESSING, WOUND, OCCLUSIVE

SMITH & NEPHEW MEDICAL LTD. ALLEVYN LIFE SACRUM (SMALL) PACK OF 10; DRESSING, WOUND, OCCLUSIVE
Model Number 66021306
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Skin Tears (2516)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that, the allevyn life sacrum is "shedding" silicone onto the patient upon removal and it's difficult to remove from the skin.It's also shedding as the backing is removed before application.It is unknown how the procedure was finished or if there was any delay.
 
Additional Manufacturer Narrative
We have now concluded our investigation for the complaint received.The manufacturing records show no evidence that the product did not meet the specification at the time of manufacture.The device used in treatment has not been returned for evaluation, with no additional information provided.We have not been able to establish a relationship between the device and the reported event or determine a root cause on this occasion.Potential factors include raw material issues or storage environment issues.The complaint history file contains further instances of the reported event, currently being monitored, with actions being taken to reduce further instances.However, this investigation is now complete with no further action deemed necessary at this stage.We will continue to monitor for any adverse trends relating to this product range.Smith + nephew acknowledge customer concern and are continually investigating ways to develop and improve our products.

Brand Name
ALLEVYN LIFE SACRUM (SMALL) PACK OF 10
Common Device Name
DRESSING, WOUND, OCCLUSIVE
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
MDR Report Key11057262
Report Number8043484-2020-04350
Device Sequence Number3013128
Product Code NAD
UDI-Device Identifier05000223481421
UDI-Public05000223481421
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number66021306
Device Catalogue Number66801306
Initial Date Received by Manufacturer 12/02/2020
Supplement Date Received by Manufacturer03/01/2021
Initial Report FDA Received Date12/22/2020
Supplement Report FDA Received Date03/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1